MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER WITH SHERLOCK 3CG (TPS) STYLET (4F) (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER WITH SHERLOCK 3CG (TPS) STYLET (4F) (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by customer that the picc line actually knot while being inserted.No other information was provided.Additional information received 08 october 2023: picc was not kinked or bent prior to insertion into vein.Urgent due to being unable to remove knotted picc line.Picc line knotted in patient arm which required interventional radiology to remove.Did not interrupt the administration of any medication as patient had other iv access.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a knotted catheter is confirmed; however, the root cause could not be determined.One radiographic image of a catheter was returned for evaluation.An initial visual observation of the radiographic image showed an implanted catheter that appears to be knotted.It appears the stylet was within the catheter and terminated at the location of the knot.Although it appeared the catheter was knotted in the submitted radiographic image, inspection of the radiographic image was insufficient to identify the cause of the damage.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
POWERPICC CATHETER WITH SHERLOCK 3CG (TPS) STYLET (4F) (SINGLE-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17896047
Report Number3006260740-2023-04581
Device Sequence Number16985717
Product Code LJS
UDI-Device Identifier00801741131790
UDI-Public(01)00801741131790
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue NumberCK000677
Device Lot NumberREHQ1762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Patient RaceWhite